# SDR AALA20061189

- Difficulty date: December 6, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHT AT SEAT 26D HAS LENS MISSING.  REPLACED LENS FOR EMERGENCY PATH LIGHT AT SEAT 26D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
